# SDR R61A2022092700590

- Difficulty date: August 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 17086119003
- Condition: Corroded
- Location: Zone 100
- Component: Shear Web
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND -CORROSION FOUND ON CF 3 FLOOR STRUCTURE GUSSET PLATE AT BL0 AND FR90. REPLACED PN 170-86119-003 IAW SRM 51-43-01.  AC WAS RTS
